# SDR SWAA2015010535451

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,982 hours, 20,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ILLUMINATION LIGHT WEAK.  R & R BATTERY PACK IAW MM.
